MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; 1LYRTR 18FR10MLC100%SIL UMSSNP

MEDLINE INDUSTRIES, LP; 1LYRTR 18FR10MLC100%SIL UMSSNP
Catalog Number URO175818CS
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, the foley balloon "ruptured" causing a return of "blood" into the catheter, removal of the catheter, and utilization of "cystoscopy" for placement of an additional catheter.The customer did not report any serious injury related to the reported incident.No additional information is available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.Incident information received by fda under medwatch#: mw5162708.Initial reporter chose to remain confidential.No customer information available to manufacturer.
 
Event or Problem Description
According to the customer, the foley balloon "ruptured" causing a return of "blood" into the catheter, removal of the catheter, and utilization of "cystoscopy" for placement of an additional catheter.

Common Device Name
1LYRTR 18FR10MLC100%SIL UMSSNP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key21092040
Report Number1417592-2025-00009
Device Sequence Number13047878
Product Code OHR
UDI-Device Identifier40193489987561
UDI-Public40193489987561
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue NumberURO175818CS
Device Lot Number24IBT968
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Initial Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexMale
Patient Weight72 KG
Patient EthnicityNon Hispanic
Patient RaceWhite